# SDR UALA2013032601925

- Difficulty date: March 23, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,522 hours, 10,663 cycles
- Engine: Pwa PW4052
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 339
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE STARTER EICAS MESSAGE DURING START.  17 PERCENT N2 AND WENT TO AUTO ON ENG SELECTOR PER CHECKLIST.   REPLACED LEFT ENGINE START VALVE PER AMM, OPS CHECKED GOOD.
